# SDR FDEA201610073478

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,095 hours, 18,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN FOUND CRACK INDICATIONS DURING OPEN-HOLE HFEC INSPECTION.  REPAIRED IAW SRM 57-20-  02-2R FIG 201 REPAIR 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
